# SDR YENA2025012800114

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A320-232
- Aircraft serial: 06560
- Aircraft time: 35,999 hours, 11,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#779, JFK-MBJ. DURING DESCENT BELOW 10,000' THE F/O AND MYSELF SMELLED A STRONG DIRTY SOCK SMELL. THE AIRCRAFT WAS CLEAR OF CLOUDS AND PRECIPITATION. F/O COMPLAINED OF HEAD-ACE AND CAPTAINS EYES WERE BURNING. AFTER LANDING INFLIGHT SAID THE DIRTY SOCK SMELL WAS VERY STRONG AND CUSTOMERS COMPLAINED AND WERE COVERING THEIR MOUTHS. ( PACKS ). (SUPPLEMENTAL INFORMATION TO FOLLOW).
